EMIS ELibM Electronic Journals
Vol. 70, No. 2, pp. 155–160 (2018)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


A note on some operators acting on central Morrey spaces

M. Guzm\'{a}n-Partida

Departamento de Matem\'{a}ticas, Universidad de Sonora, Hermosillo, Sonora 83000, M\'{e}xico E-mail: martha@mat.uson.mx

Abstract: We prove boundedness of maximal commutators and convolution operators with generalized Poisson kernels on central Morrey spaces.

Keywords: Morrey space; maximal commutator; Weinstein transform.

Classification (MSC2000): 42B35; 26D10, 44A35

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 13 Mar 2018. This page was last modified: 25 Sep 2018.

© 2018 Mathematical Society of Serbia (Društvo matematičara Srbije)
© 2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition